MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Nurse states that the product work perfect with the other patients.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Nurse states that the customer has not returned to the facility.
 
Event or Problem Description
Consumer reported complaint for hi display.Rn is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling tired.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 02/28/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Nurse called in to ask what does hi means, instructed nurse that it means that the blood sugar may be over 600 mg/dl.Nurse confirms that the meter works fine on other patients.Nurse states that the customer had symptoms of high blood sugar, she was taking care of that, could not continue to trouble shoot.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7588260
Report Number1000113657-2018-00636
Device Sequence Number1555195
Product Code NBW
UDI-Device Identifier00021292006099
UDI-Public(01)00021292006099
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMU2608
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1